Alert archive / Indiana / Flash Flood Warnings in 2018

Flash Flood Warning 5, NWS Paducah, KY

February 24, 2018Daviess County, Henderson County, Union County, Kentucky; 6 counties in Indiana

NWS Paducah, KY issued this flash flood warning at Feb 24, 2018, 6:30 PM CST for Daviess County, Henderson County, Union County, Kentucky; 6 counties in Indiana. It was in force for 6 hr. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 24, 2018, 6:30 PM CST (00:30 UTC)
Expired
Feb 25, 2018, 12:30 AM CST
In force
6 hr
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Flood severity
None

Counties Gibson County, IN, Pike County, IN, Posey County, IN, Spencer County, IN, Vanderburgh County, IN, Warrick County, IN, Daviess County, KY, Henderson County, KY, Union County, KY

The radar

The Evansville,IN radar (KVWX), 42 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 24, 6:55 PM CSTFLASH FLOODEvansville, INHIGH WATER RESCUE HAPPENING AT CHRIST ROAD AND KENTUCKY AVE.
Feb 24, 9:13 PM CSTFLASH FLOODOwensboro, KYSTREET FLOODING IN OWENSBORO WITH MANHOLE COVERS POPPED.
Feb 24, 9:30 PM CSTFLASH FLOOD5 Ese Uniontown, KY*** 1 FATAL *** WATER RESCUE NEAR HIGHWAY 359 AND HITESVILLE ROAD IN UNION COUNTY FOR SUBMERGED VEHICLE. FATALITY DISCOVERED IN PROCESS OF RECOVERY OF VEHICLE BY HENDERSON KY FIRE DEPARTMENT AND OTHER AGENCIES. AGE AND GENDER UNKNOWN AT THIS TIME. REPORT FROM
Feb 24, 9:48 PM CSTFLASH FLOOD3 Nw Waverly, KYWATER RESCUE ON HWY 359 AND HITESVILLE ROAD.
Feb 24, 10:00 PM CSTHEAVY RAIN 3.3Se Evansville, IN3.3 INCHES OF RAIN REPORTED SINCE MIDNIGHT.
Feb 24, 10:00 PM CSTHEAVY RAIN 3.3Se Evansville, IN3.3 INCHES OF RAIN REPORTED SINCE MIDNIGHT SATURDAY.
Feb 24, 10:25 PM CSTHEAVY RAIN 2.7Newburgh, IN2.7 INCHES OF RAIN REPORTED IN NEWBURGH SINCE MIDNIGHT.
Feb 24, 10:25 PM CSTHEAVY RAIN 2.7Newburgh, IN2.7 INCHES OF RAIN REPORTED IN NEWBURGH SINCE MIDNIGHT SATURDAY.
Feb 24, 10:45 PM CSTHEAVY RAIN 2.4White River At U.S. Hwy, INMESONET STATION HZNI3, WHITE RIVER AT U.S. HWY 41 BRIDGE IN HAZLETON, INDIANA.
Feb 24, 11:00 PM CSTFLASH FLOOD3 Ne Moseleyville, KYROUTE 554 FLOODED JUST EAST OF TODD BRIDGE ROAD.
Feb 24, 11:27 PM CSTFLOODEvansville, INHEAVY RAIN HAS CAUSED A SINKHOLE TO OPEN ON LOCUST STREET BETWEEN THIRD AND FOURTH STREETS IN EVANSVILLE. REPORTED BY DEPUTY MAYOR VIA TWITTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.5 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2018-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 78 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2018-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 235 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
78 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
1167 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
235 m²/s²
0-3 km storm-relative helicity
256 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

329 
WGUS53 KPAH 250030
FFWPAH
INC051-125-129-147-163-173-KYC059-101-225-250630-
/O.NEW.KPAH.FF.W.0005.180225T0030Z-180225T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Paducah KY
630 PM CST SAT FEB 24 2018

The National Weather Service in Paducah has issued a

* Flash Flood Warning for...
  Warrick County in southwestern Indiana...
  Spencer County in southwestern Indiana...
  Gibson County in southwestern Indiana...
  Vanderburgh County in southwestern Indiana...
  Posey County in southwestern Indiana...
  Pike County in southwestern Indiana...
  Henderson County in northwestern Kentucky...
  Daviess County in northwestern Kentucky...
  Union County in northwestern Kentucky...

* Until 1230 AM CST Sunday

* At 623 PM CST, Doppler radar indicated thunderstorms producing 
  heavy rain were moving across the Wabash River counties. These 
  storms are likely producing rainfall rates around one inch per 
  hour. The storms will move east across southwest Indiana and 
  northwest Kentucky this evening. The ground is very moist from 
  recent rainfall from 2 to 4 inches this past week. Flash flooding 
  is expected to begin shortly.

* Some locations that will experience flooding include...
  Evansville, Owensboro, and Henderson.

Additional rainfall amounts of 1 to 3 inches are possible in the 
warned area this evening. Rapid rises in water levels are likely in 
urban areas and on small creeks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3800 8677 3790 8699 3779 8682 3767 8682
      3756 8704 3768 8740 3764 8773 3748 8793
      3751 8806 3766 8816 3780 8803 3790 8810
      3805 8804 3816 8791 3826 8799 3828 8785
      3852 8754 3854 8710 3821 8707 3820 8679

$$

York
3 follow-up statements
419 
WGUS73 KPAH 250139
FFSPAH

Flash Flood Statement
National Weather Service Paducah KY
739 PM CST SAT FEB 24 2018

INC051-125-129-147-163-173-KYC059-101-225-250630-
/O.CON.KPAH.FF.W.0005.000000T0000Z-180225T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Warrick IN-Spencer IN-Gibson IN-Vanderburgh IN-Posey IN-Pike IN-
Henderson KY-Daviess KY-Union KY-
739 PM CST SAT FEB 24 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM CST FOR
WARRICK...SPENCER...GIBSON...VANDERBURGH...POSEY...PIKE...
HENDERSON...DAVIESS AND UNION COUNTIES...

At 733 PM CST, trained weather spotters reported flash flooding in 
the Evansville area. A high water rescue was conducted due to a 
vehicle stuck in floodwaters. Flash flooding of roads is likely 
occurring in other warned counties as well. Widespread heavy 
rainfall rates around one-half inch per hour are progressing 
southeast across the Evansville and Henderson areas toward 
Owensboro. 

Some locations that will experience flooding include...
Evansville, Owensboro, Henderson, and Princeton.

Additional rainfall amounts of one to two inches are possible in the 
warned area. Urban and small stream flooding will continue.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3800 8677 3790 8699 3779 8682 3767 8682
      3756 8704 3768 8740 3764 8773 3748 8793
      3751 8806 3766 8816 3780 8803 3790 8810
      3805 8804 3816 8791 3826 8799 3828 8785
      3852 8754 3854 8710 3821 8707 3820 8679

$$

York
166 
WGUS73 KPAH 250321
FFSPAH

Flash Flood Statement
National Weather Service Paducah KY
921 PM CST SAT FEB 24 2018

INC051-125-129-147-163-173-KYC059-101-225-250630-
/O.CON.KPAH.FF.W.0005.000000T0000Z-180225T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Warrick IN-Spencer IN-Gibson IN-Vanderburgh IN-Posey IN-Pike IN-
Henderson KY-Daviess KY-Union KY-
921 PM CST SAT FEB 24 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM CST FOR
WARRICK...SPENCER...GIBSON...VANDERBURGH...POSEY...PIKE...
HENDERSON...DAVIESS AND UNION COUNTIES...

At 915 PM CST, emergency management reported flash flooding in 
Owensboro. Considerable street flooding was occurring in the city, 
with numerous manhole covers popped. Almost an inch of rain was 
measured at the Owensboro airport in an hour. 

Widespread heavy rain has moved east of the Evansville and Henderson 
areas. However, low-lying areas and creeks may remain flooded even 
after the rain ends. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3800 8677 3790 8699 3779 8682 3767 8682
      3756 8704 3768 8740 3764 8773 3748 8793
      3751 8806 3766 8816 3780 8803 3790 8810
      3805 8804 3816 8791 3826 8799 3828 8785
      3852 8754 3854 8710 3821 8707 3820 8679

$$

York
368 
WGUS73 KPAH 250551
FFSPAH

Flash Flood Statement
National Weather Service Paducah KY
1151 PM CST SAT FEB 24 2018

INC051-125-129-147-163-173-KYC059-101-225-250558-
/O.CAN.KPAH.FF.W.0005.000000T0000Z-180225T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Warrick IN-Spencer IN-Gibson IN-Vanderburgh IN-Posey IN-Pike IN-
Henderson KY-Daviess KY-Union KY-
1151 PM CST SAT FEB 24 2018

...THE FLASH FLOOD WARNING FOR WARRICK...SPENCER...GIBSON...
VANDERBURGH...POSEY...PIKE...HENDERSON...DAVIESS AND UNION COUNTIES
IS CANCELLED...

The heavy rain has ended. Flash flooding is no longer expected to 
pose a threat. However, creeks and low-lying areas may remain 
flooded into Sunday morning. Please continue to heed any remaining 
road closures.

Areal flood warnings will remain in effect into Sunday.

LAT...LON 3800 8677 3790 8699 3779 8682 3767 8682
      3756 8704 3768 8740 3764 8773 3748 8793
      3751 8806 3766 8816 3780 8803 3790 8810
      3805 8804 3816 8791 3826 8799 3828 8785
      3852 8754 3854 8710 3821 8707 3820 8679

$$

York

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Feb 24, 1:24 PM CST, 5 hours 6 minutes earlier.

Area forecast discussion, Feb 24, 1:24 PM CST, 5 hours 6 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
124 PM CST Sat Feb 24 2018

.SHORT TERM...(Tonight through Monday night)
Issued at 109 PM CST Sat Feb 24 2018

Going forecast is coming into form/on track. If anything, some of
the short term modeling has it here/pushing thru a little quicker,
which is in part why SPC has shaved the western edge of our
Enhanced (svr) risk zone. But all things remain virtually
unchanged, with increasing wind shear/instability peaking around
00Z or shortly thereafter. See linear development already upstream
over western AR, and the warm sector convection is ongoing on
into our southern border counties. Anticipate increasing
convective threat thru nightfall, continuing into early evening
hours. Still high pw's will keep the flooding rains a hazard, with
another 1-2" possible thru the end of the event (higher amounts
locally in thunderstorms). So will re-up the FFA (and FLW's) and
continue thru tmrw morning, as we monitor for severe likelihood
thru the evening hours. It looks like a quick/sharp west to east
exit in the 06z-09z time frame with all pcpn over entirely by
12z. The remainder of the short term (Sunday thru Monday night)
will be recovery time, with High pressure giving dry weather and
generally seasonal temps for this time of year.

.LONG TERM...(Tuesday through Saturday)
Issued at 109 PM CST Sat Feb 24 2018

Ran with the blend and targeted the mid week rain chance,
starting Tue night and ending Thursday evening. During that time
frame, the models are increasingly signalling a wet pattern, with
another 1 to 2 inches on average possible, mainly along/south of
the Ohio river. This won't give a whole lot of recovery time from
the previous wetting, upwards to 3 days. Did go ahead and include
some elevated thunder risk late Tue night, and then again Wed
evening, as GFS shows supportive showalters and even some mucape
in the lower 1 km on the back end (time). This could result in
some locally higher totals, and depending upon how our river stems
are responding, may result in another headline/watch scenario. Not
too sold on convective chances just yet, so that's a maybe, but am
sold on some wet weather for the overall time frame.

Temps hold generally mild for this time of year, with a late week
cooldown behind the mid week storm system/wake of its departure.

&&

.AVIATION...
Issued at 109 PM CST Sat Feb 24 2018

Warm front lifting north will keep restricted cigs/vsbys, along
with increasing rain chances, in the forecast. Behind it, linear
convective chances increase into the evening hours, with IFR
restrictions forecast in thunderstorms for its passage. Gusty
south winds will shift to northwest overnight/with fropa, then
diminish upon clearing out/with high pressure taking over tmrw.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Flood Watch through late tonight for ILZ075>078-080>094.

MO...Flood Watch through late tonight for MOZ076-086-087-100-107>112-
     114.

IN...Flood Watch through late tonight for INZ081-082-085>088.

KY...Flood Watch through late tonight for KYZ001>022.

&&
Hazardous weather outlook, Feb 24, 3:30 PM CST, 3 hours before
Hazardous Weather Outlook
National Weather Service Paducah KY
330 PM CST Sat Feb 24 2018

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-251100-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
330 PM CST Sat Feb 24 2018

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...This Afternoon and Tonight

Showers and Thunderstorms this afternoon and evening, into the
overnight hours, will pose a severe weather and flooding hazard.

A Tornado Watch is in effect until 9 pm for most of southeast
Missouri, western Kentucky, and far southern Illinois. Refer to
the Watch product for details.

A Flood Watch remains in effect through late tonight, and that
product can be referenced for additional details. In addition,
Flood and Flash Flood Warnings remain in effect as a line of
thunderstorms with heavy rain impact the area.

Numerous river flood warnings are also in effect. Refer to the
warning products and their follow up statements for more details.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

An additional 1 to 2 inches of rainfall is possible during the
mid week time frame. Refer to the flood warnings and statements
for important river flood details, including the latest updated
information.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested this afternoon and evening for
the Tornado Watch. All reports of storm activity are appreciated.

In the hours before

Special weather statement, Feb 24, 5:49 PM CST, 41 minutes before
Special Weather Statement
National Weather Service Paducah KY
549 PM CST SAT FEB 24 2018

ILZ088-089-250030-
Union IL-Johnson IL-
549 PM CST SAT FEB 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UNION AND JOHNSON
COUNTIES UNTIL 630 PM CST...

At 548 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles west of Goreville to near Dongola.
Movement was east at 35 mph.

Winds in excess of 40 mph will be possible with these storms. With
the saturated ground in place, some trees may be knocked down with
this wind.

Locations impacted include...
Anna, Vienna, Goreville, Dongola, Lake Of Egypt Area, Cypress, New
Burnside, Buncombe, Belknap, Mill Creek and Simpson.

A tornado watch remains in effect until 900 PM CST for southern
Illinois.

LAT...LON 3733 8904 3734 8928 3760 8915 3760 8871
      3734 8871 3734 8890 3732 8890 3730 8893
      3730 8896 3731 8901 3729 8904
TIME...MOT...LOC 2348Z 256DEG 31KT 3759 8909 3734 8920

SP
Local storm report, Feb 24, 5:54 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
554 PM CST SAT FEB 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     FLASH FLOOD      3 S HENDRICKSON         36.86N 90.47W
02/24/2018                   BUTLER             MO   BROADCAST MEDIA

            TOWERS ROAD AT RIPPLE LANE COMPLETELY UNDER WATER WITH
            PARTS OF THE ROAD WASHING OUT QUICKLY.

&&

ALR
Local storm report, Feb 24, 6:04 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
604 PM CST SAT FEB 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     FLASH FLOOD      CREAL SPRINGS           37.62N 88.84W
02/24/2018                   WILLIAMSON         IL   FIRE DEPT/RESCUE

            SEVERAL ROADS IN THE SOUTHERN PORTION OF WILLIAMSON
            COUNTY QUICKLY BECOMING IMPASSABLE.

&&

ALR
Local storm report, Feb 24, 6:15 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
615 PM CST SAT FEB 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     FLASH FLOOD      2 NW BROOKPORT          37.15N 88.65W
02/24/2018                   MASSAC             IL   PUBLIC

            PUBLIC REPORT OF WATER OVER STRAWBERRY ROAD.

&&

ALR
Local storm report, Feb 24, 6:21 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
621 PM CST SAT FEB 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     FLASH FLOOD      THOMPSONVILLE           37.91N 88.76W
02/24/2018                   FRANKLIN           IL   PUBLIC

            SEVERAL ROADS REPORTED IMPASSABLE IN THE SE PORTION OF
            FRANKLIN CO.

&&

ALR
Special weather statement, Feb 24, 6:27 PM CST, 3 minutes before
Special Weather Statement
National Weather Service Paducah KY
627 PM CST SAT FEB 24 2018

ILZ086-090-250100-
Saline IL-Pope IL-
627 PM CST SAT FEB 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR POPE AND SOUTHERN SALINE COUNTIES
UNTIL 700 PM CST...

At 627 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Carriers Mills to near Dixon Springs. Movement
was northeast at 55 mph.

Winds in excess of 40 mph will be possible with these storms. Due to
the saturated ground, some trees may be knocked down easier.

Locations impacted include...
Harrisburg, Eldorado, Golconda, Dixon Springs, Carriers Mills,
Stonefort, Eddyville and Muddy.

A tornado watch remains in effect until 900 PM CST for southern
Illinois...and western Kentucky.

LAT...LON 3760 8838 3760 8841 3742 8842 3741 8845
      3739 8847 3734 8848 3732 8850 3733 8870
      3768 8871 3783 8838
TIME...MOT...LOC 0027Z 244DEG 46KT 3767 8861 3739 8875

SP

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 6:09 PM CSTFlash Flood WarningPAHBallard, Carlisle, Fulton, Graves, Hickman, McCracken5 hr
Feb 24, 7:07 PM CSTTornado WarningPAHFulton, Graves, Hickman23 min
Feb 24, 7:12 PM CSTSpecial Weather StatementPAHUnion33 min
Feb 24, 7:21 PM CSTSpecial Weather StatementPAHCaldwell, Calloway, Crittenden, Graves, Livingston, Lyon and 4 more54 min
Feb 24, 7:23 PM CSTFlash Flood WarningPAHCaldwell, Calloway, Crittenden, Hopkins, Livingston, Lyon and 3 more6 hr
Feb 24, 7:30 PM CSTSevere Thunderstorm WarningPAHCalloway, Graves30 min
Feb 24, 7:35 PM CSTTornado WarningPAHCalloway, Graves10 min
Feb 24, 7:40 PM CSTTornado WarningPAHMcCracken20 min
Feb 24, 7:52 PM CSTSevere Thunderstorm WarningPAHCalloway23 min
Feb 24, 8:04 PM CSTSpecial Weather StatementPAHCaldwell, Christian, Daviess, Hopkins, Lyon, McLean and 4 more56 min
Feb 24, 8:08 PM CSTSevere Thunderstorm WarningPAHTrigg37 min
Feb 24, 8:31 PM CSTSevere Thunderstorm WarningPAHChristian29 min
Feb 24, 8:49 PM CSTSevere Thunderstorm WarningPAHChristian, Todd26 min
Feb 24, 9:50 PM CSTAreal Flood WarningPAHHenderson, Union12 hr
Feb 24, 6:56 PM CSTSpecial Weather StatementPAHPosey, Vanderburgh34 min
Feb 24, 7:32 PM CSTSpecial Weather StatementPAHSpencer, Warrick28 min

Nearby

Flash Flood Warnings in Indiana, 2018Flash Flood Warnings in Kentucky, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.